Logo Logo
Switch Language to German
Neshitov, Alexander; Petrov, Victor; Semenov, Nikita; Zainoulline, Kirill (2018): Motivic decompositions of twisted flag varieties and representations of Hecke-type algebras. In: Advances in Mathematics, Vol. 340: pp. 791-818
Full text not available from 'Open Access LMU'.


Let G be a split semisimple linear algebraic group over a field Ice. Let E be a G-torsor over a field extension k of k(0). Let h be an algebraic oriented cohomology theory in the sense of Levine-Morel. Consider a twisted form E/B of the variety of Borel subgroups G/B over k. Following the Kostant-Kumar results on equivariant cohomology of flag varieties we establish an isomorphism between the Grothendieck groups of the h-motivic subcategory generated by E/B and the category of finitely generated projective modules of certain Hecke-type algebra H which depends on the root datum of G, on the torsor E and on the formal group law of the theory h. In particular, taking h to be the Chow groups with finite coefficients F-p and E to be a generic G-torsor we prove that all finitely generated projective indecomposable submodules of an affine nil-Hecke algebra H of G with coefficients in F-p, are isomorphic to each other and correspond to the (non-graded) generalized Rost-Voevodsky motive for (G, p).